# SDR CALA2025082007958

- Difficulty date: August 17, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N29968
- Make and model: Boeing 787-9
- Aircraft serial: 60141
- Aircraft time: 39,706 hours, 3,898 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Limits
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDES/RAFTS - INSPECTION - GIRT BAR FITTING ASSEMBLY ON L2, HAS LOST SPRING BACK AND NEEDS REPLACING.   REMOVED AND REPLACED GIRT BAR ASSEMBLY FORWARD FITTING AT PASSENGER ENTRY DOOR LEFT 2 P/N421Z0589-5041, REF IPD 52-11-18-110-941A FIG ITEM 30, AND AMM52-11-18-01B-280B-A.  OPS CHECK GOOD..
